After taking dilaudid for reumatoid arthritis, I wake up the next morning and I can barely move due to severe joint and muscle pain. Could this be a bad side effect? It is extreme pain to the point that it is hard to walk when I get out of bed.
Does the dilaudid work during the day for you? If so, maybe try taking it late at night. I don't know your dosing schedule, but maybe set the alarm and take one in the middle of the night. I wake up feeling very stiff and sore too. It takes a little while until the meds start working. If that doesn't help, please call your doctor to have this checked. Better yet, call your doc first and ask about a change in scheduling doses. I will look up side effects for dilaudid and if there is any side effect as you mention, I will re-post it to you in a comment. Good luck to you and hope you feel better soon
I have fibromyalgia and figured out a weird reason I was waking up in extreme pain, and just thought I would mention it. I have a tendency to draw up into extreme fetal position when I sleep and sometimes use a heavy cover on the bed. Whenever I would wake during the night, I would try to stretch out on my back and the heavy cover resting on the tops of my toes caused very bad ankle, foot, and lower back pain. You can try to see if this is one of the reasons you might be having some pain in the morning. My boyfriend thought I was crazy and then decided I was right. We now use an electric blanket instead of the heavy cover.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
Posted 12 Sep 2010 • 1 answer
Posted 27 Feb 2012 • 3 answers
Posted 14 Dec 2012 • 1 answer
Posted 30 Sep 2016 • 1 answer